# SDR BAQA094005

- Difficulty date: April 2, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N911KY
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5101
- Aircraft time: 7,540 hours
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 23070606
- Part serial: 333014
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY / EXCHANGE - CORE RETURN FOR WARRANTY/EXCHANGE PO 202317205. CORE S/N 333014 WAS RECEIVED UNDER EXCHANGE PO 202267101 AND INSTALLED ON ENGINE S/N 841012 ON 02/26/2004 AND FAILED 04/02/2004 FOR A TOTAL TSO OF 9.4 HOURS. PLEASE ADVISE WARRANTY MANAGER ON WARRANTY STATUS OF FUEL CONTROL S/N 333014 REPLACED WITH SERVICEABLE CONTROL, 04/20/2004.
